# SDR TWAA0103325

- Difficulty date: February 16, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N905TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49157
- Aircraft time: 55,078 hours, 28,621 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON BOTTOM OF LONGERON 20R AT INTERSECTION WITH STA 1338 AND TIE CLIP AT END OF LONGERON.  REMOVED CORRODED EXTRUSION SECTION AND INSTALLED EXTRUSION AND REPAIR SPLICE FROM STA 1314 TO 1338 PER SRM 53-02 FIG 18.
